MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 39 +3; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 39 +3; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 39 +3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-9530m-03 univers revers trial broke.No further information was provided.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-one unpackaged ar-9530m-03, arthrex® univers revers¿, trial humeral insert 39 +3, batch 250164601, was received for investigation.-upon visual inspection, the two holes were damaged.The device has scratches on the surface and chips around the edges.-functional testing was not performed due to the damage to the device.- the most likely cause of this failure is attributed to wear and tear damage incurred over repeated use during the insertion and/or removal process in the field.Manufacturing date 2017.-refer to investigation photos.-complaint allegation is confirmed.

Brand Name
UNIVERS REVERS TRIAL 39 +3
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22455650
Report Number1220246-2025-02790
Device Sequence Number15549562
Product Code LXH
UDI-Device Identifier00888867062108
UDI-Public(01)00888867062108(11)170602(10)250164601
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 39 +3
Device Catalogue NumberAR-9530M-03
Device Lot Number250164601
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date06/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown